# SDR TSAA0353132

- Difficulty date: May 6, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65516989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED ON STRINGER 4 LEFT, LOCATED AT BS 907.  CUTOUT DAMGED SECTION OF STRINGER.  FABRICATED REPAIR PARTS AND DIRLLED FASTENER HOLES.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-30-2.  (M)
